A new Ostrowski type inequality involving integral means over end intervals
AbstractThe Ostrowski inequality expresses bounds on the deviation of a function from its integral mean. The current article obtains bounds for the deviation of a function from a combination of integral means over the end intervals covering the entire interval. Perturbed expressions are also determined via the Chebychev functional. A variety of earlier results are recaptured as particular instances of the current development.
How to Cite
Cerone, P. (2002). A new Ostrowski type inequality involving integral means over end intervals. Tamkang Journal of Mathematics, 33(2), 109–118. https://doi.org/10.5556/j.tkjm.33.2002.290